# SDR R61A201604300324

- Difficulty date: April 30, 2016
- Submitted: May 9, 2016
- Operation: Air carrier
- Aircraft: N135HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000224
- Aircraft time: 21,163 hours, 16,658 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Broken
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, NUT PLATE AT L2 DOOR GIRT BAR FITTING AFT OTBD HOLE OF AFT GIRT BAR FITTING IS BROKEN. MAINTENANCE R & R NUT PLATE L2 DOOR GIRT BAR FITTING AFT OTBD HOLE OF AFT GIRT BAR FITTING IAW SRM 51-42-02.
